# SDR ASOA06277

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR EXIT PLACARD WAS FOUND TO BE WORN.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE C/A.  (K)
